RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 345–356 (Mi mz6687)  

Approximation by linear methods of summation of orthogonal series

È. A. Storozhenko

I. I. Mechnikov Odessa State University

Abstract: We give an estimate of the rapidity of convergence of certain linear means of the orthogonal series $\sum_{k=0}^\infty c_k\varphi_k(x)$ to the function $f(x)\in L_2(a,b)$ defined by this series according to the Riesz-Fisher theorem for almost all $x\in(a,b)$. The results obtained are, in a certain sense, final.

Full text: PDF file (581 kB)

English version:
Mathematical Notes, 1968, 3:3, 218–224

Bibliographic databases:

UDC: 517.5
Received: 20.06.1967

Citation: È. A. Storozhenko, “Approximation by linear methods of summation of orthogonal series”, Mat. Zametki, 3:3 (1968), 345–356; Math. Notes, 3:3 (1968), 218–224

Citation in format AMSBIB
\Bibitem{Sto68}
\by \`E.~A.~Storozhenko
\paper Approximation by linear methods of summation of orthogonal series
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 345--356
\mathnet{http://mi.mathnet.ru/mz6687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227676}
\zmath{https://zbmath.org/?q=an:0197.05001}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 218--224
\crossref{https://doi.org/10.1007/BF01387338}


Linking options:
  • http://mi.mathnet.ru/eng/mz6687
  • http://mi.mathnet.ru/eng/mz/v3/i3/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020